English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Inelastic magnetic scattering effect on local density of states of topological insulators

Thalmeier, P., & Akbari, A. (2012). Inelastic magnetic scattering effect on local density of states of topological insulators. Physical Review B, 86(24): 245426, pp. 245426-1-245426-10. doi:10.1103/PhysRevB.86.245426.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0015-1FC5-D Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0015-1FC6-B
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Thalmeier, P.1, Author              
Akbari, A.2, Author              
Affiliations:
1Peter Thalmeier, Physics of Correlated Matter, Max Planck Institute for Chemical Physics of Solids, Max Planck Society, ou_1863457              
2Max Planck Institute for Chemical Physics of Solids, Max Planck Society, ou_1863404              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2012-12-21
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 629262
DOI: 10.1103/PhysRevB.86.245426
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review B
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 86 (24) Sequence Number: 245426 Start / End Page: 245426-1 - 245426-10 Identifier: ISSN: 1098-0121